# SDR DALA2023092907996

- Difficulty date: September 23, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,536 hours, 20,904 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 611846-14AD ISSUED FOR REPAIR TO LH AND RH H STAB PIVOT FITT ING ATTACH HOLE REWORK. DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQ UIRED. CORRECTIVE ACTION: CPER ER/A 611846-14AD REV A, DTE STAGE 2 AND 3 ACCOMPLISHED.
